Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the $x$-coordinates of Pell equations which are Fibonacci numbers II

Tom 149 / 2017

Bir Kafle, Florian Luca, Alain Togbé Colloquium Mathematicum 149 (2017), 75-85 MSC: 11A25 11B39, 11J86. DOI: 10.4064/cm6960-8-2016 Opublikowany online: 20 April 2017

Streszczenie

For an integer $d\geq 2$ which is not a square, we show that there is at most one positive integer $x$ appearing in a solution of the Pell equation $x^2-dy^2=\pm 4$ which is a Fibonacci number, except when $d=2, 5$, where we have exactly two values of $x$ being members of the Fibonacci sequence.

Autorzy

  • Bir KafleMathematics Department
    Purdue University Northwest 1401 S, U.S. 421
    Westville, IN 46391, U.S.A.
    e-mail
  • Florian LucaSchool of Mathematics
    University of the Witwatersrand
    Private Bag X3
    Wits 2050, South Africa
    and
    Max Planck Institute for Mathematics
    Vivatgasse 7
    53111 Bonn, Germany
    e-mail
  • Alain TogbéMathematics Department
    Purdue University Northwest 1401 S, U.S. 421
    Westville, IN 46391, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek